# SDR USAA2009081192074

- Difficulty date: August 4, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 69,443 hours, 43,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 - MAJOR REPAIR - CORROSION ON FLOOR SUPPORT AT BS 985, RBL 17.  REPAIRED FLOOR SUPPORT AT BS 985, RBL 17 IAW SRM 51-40-02, 51-10-02, 51-40-05, & 51-20-01.
